# SDR WTAA970108

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT - RIGHT MAIN A AND B INTRANSIT LIGHTS STAY ON AFTER GEAR RETRACTION.  MAINTENANCE ADJUSTED RIGHT MLG RETRACTION JACK ROD END.  PERFORMED GEAR SWING, GROUND CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
